# SDR HALA2022123000013

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 28,808 hours, 67,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT WAS FOUND WITH SURFACE CORROSION. REMOVED THE FLOOR SUPPORT.  FABRICATED A NEW FLOOR SUPPORT IAW DWG 9936534 AND INSTALLED.
